Advertisement

Reactions Weekly

, Volume 1722, Issue 1, pp 251–251 | Cite as

Neuroleptics

Various toxicities: case report
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 201 -year-old woman developed swallowing difficulty, quadriplegic muscle rigidity, muscle pain in the shoulders, trouble falling asleep, tremor, oromandibular dystonia, sialorrhoea, flat affect and dysarthria following treatment with olanzapine and haloperidol. She also developed aphonia, gait disturbance, masked facies and generalised dystonia during treatment quetiapine, penicillamine [d-penicillamine] and amisulpride [routes and durations of treatments to reactions onsets not stated; not all dosages and indications stated]. Subsequently, she died of generalised dystonia and overall medical complications.

The woman, who had paranoid schizophrenia and had received various medications in the past, was hospitalised in autumn of 2016. At the time of hospitalisation, she was...

Reference

  1. Poniewierski K, et al. Neuropsychiatric presentation of Wilson's disease - A case report. Neuropsychiatria i Neuropsychologia 13: 31-42, No. 1, 2018. Available from: URL: https://www.termedia.pl/Neuropsychiatric-presentation-of-Wilson-s-disease-a-case-report,46,33434,0,1.html [Polish; summarised from a translation] - Poland

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations